# SDR SIMA2833

- Difficulty date: October 9, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N273AE
- Make and model: Saab 340B
- Aircraft serial: 340B273
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BOS - FLT 4863 - IN FLIGHT FA REPORTED ELECTRICAL ODOR IN AREA OF HOT JUGS.  SWITCHED OFF HOT JUGS, ODOR SUBSIDED, MEL 25-13.  LOG PAGE NR 1283771.  MAINTENANCE INSPECTED HOT JUG AREA AND ELECTRICAL CONNECTORS.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
